| Model Number |
1000096 |
| Medical Device Problem Codes |
Failure to Sense (1559); Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly and was taking longer to charge.Additionally, it was reported that the pump usb port was damaged resulting in difficulties charging the pump.It was also reported that the pump touch screen was unresponsive.There was no reported impact to the customer's blood glucose level.No additional information was provided and the customer declined troubleshooting with tandem technical support.